# SDR SWI2024F00497

- Difficulty date: April 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED     (C-CHECK RO 6/17/2024)   INSTALLED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON R/H UPPER TRANS COWL (OTBD.). REF. MHIRJ REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3.  COMPLIED WITH MAJOR REPAIR (M337), AND 51-900-1002 SKY.
